Journal of Management and Research

Journal of Management and Research

Submissions Now Open For

Volume 6: Issue 2 (December 2019)

ISSN (E): 2519-7924, ISSN (P): 2218-2705

The editorial team of the Journal of Management and Research (JMR) would like to invite authors to submit their theoretical and empirical research papers, case studies and review papers for the possible publication in its upcoming volume 6, Issue 2 to be published in December 2019.

About the Journal

JMR is an International, HEC recognized, double blind peer-reviewed, open access and biannual journal that aims to publish theoretical and empirical research concerning the contemporary management issues in the organizations – both for-profit and not-for-profit. JMR broadly covers the areas of strategy and policy, performance management, human resource management, organizational behavior, entrepreneurship, organization development, and organization theory.

Submission Criteria

Authors are encouraged to submit original, insightful and theoretically and methodologically well-grounded research that contributes to management theory, policy and practice through a significant understanding of contemporary issues and their solutions.  The articles submitted to JMR should not exceed the limit of 8000 words including references, tables and figures; formatted as per APA guidelines JMR does not take article submission, processing and publication charges.

Submission Deadline: October 15, 2019

Authors can submit their manuscripts at [email protected]


Creative Commons License
Journal of Management and Research (JMR) by Department of Management, Dr Hasan Murad School of Management, University of Management and Technology is licensed under a Creative Commons Attribution 4.0 International License.
Based on a work at

© Copyright UMT, 2015. All Rights reserved.

Website Credits: OCM-UMT Back to Top